# SDR AALA2009042900001

- Difficulty date: April 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 52,695 hours, 26,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Defective
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - CREW REPORTED STRONG BURNING SMELL THROUGHOUT CABIN.  EMERGENCY DECLARED, RETURNED EWR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED MCM CARD 21-96-01 CABON ODOR TROUBLESHOOTING.  REPLACED LEFT PILOT VALVE AND LEFT PACK PRESS REGULATING VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
